CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2018, 卷号: 39, 期号: 3, 页码: 1181-1207
Authors:  Hu, Jiang;  Milzarek, Andre;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:7/0  |  Submit date:2019/03/05
Riemannian optimization  regularization  trust-region methods  inexactness  
ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2018, 卷号: 39, 期号: 3, 页码: 1181
Authors:  Hu, Jiang;  Milzarek, Andre;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31